# SDR C2XA00IA467

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5397140229400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, BELLY WEB FRAME 27A WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ATR42-320 SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
